MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6-PORT NANOCLAVE® MANIFOLD (GLOW, RED, BLUE, PURPLE, YELLOW RINGS), CHECK VALVE,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6-PORT NANOCLAVE® MANIFOLD (GLOW, RED, BLUE, PURPLE, YELLOW RINGS), CHECK VALVE,; STOPCOCK, I.V. SET
Catalog Number AM6001
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation.The device has been requested to be returned, however, it has not been received.
 
Event or Problem Description
It was reported that a 6-port nanoclave® manifold (glow, red, blue, purple, yellow rings), check valve, rotating luer generated a leak during patient use.The reporter stated that there was a crack in the manifold causing a leak.There was no patient harm reported.
 
Additional Manufacturer Narrative
No am6001 product samples, videos, or photographs were returned for investigation.The dhr was not reviewed, and no lot number information was provided.A probable cause cannot be identified based on the information that has been provided.The device history review (dhr) was not reviewed, and no lot number information was provided.D9 - device available for evaluation: no.

Brand Name
6-PORT NANOCLAVE® MANIFOLD (GLOW, RED, BLUE, PURPLE, YELLOW RINGS), CHECK VALVE,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
colonia rancho santa clara, ma
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20186182
Report Number9617594-2024-01281
Device Sequence Number20611268
Product Code FMG
UDI-Device Identifier00887709067783
UDI-Public00887709067783
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K080077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM6001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Supplement Date Received by Manufacturer10/02/2024
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMIODARONE DRIP, UNK MFR; NICARDIPINE DRIP, UNK MFR; PLASMALYTE FLUIDS, UNK MFR
Patient SexUnknown